# SDR ASAA2018122187480

- Difficulty date: December 18, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 20,607 hours, 6,811 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 20389
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 16,968 hours, 6,503 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER STARTING BOTH ENGINES AND RUNNING AFTER START CHECKLIST, THE LEFT PACK LIGHT ILLUMINATED UPON SYSTEM RECALL, AND EXTINGUISHED UPON PRESSING MASTER CAUTION RESET. GROUNDED - YES.  PERFORMED BITE OF #1 CONTROLLER, FAULTED TCV ON PREV FLT. VERIFY PASSSED AND RESET REF B737-900 FIM 21-62 TASK 801. REMOVED AND REPLACED LEFT PACK TEMP CONTROL VALVE. GROUND VERIFICATION CK AND LEAK CK GOOD REF B737-900 AMM 21-51-10-000-801 AND 21-51-10-400-801. ACCOMPLISHED LEFT PACK #1 CONTROLLER BITE PROCEDURE, TEST PASS NO FAULTS NOTED. REF FIM TASK 21-62 TASK 801.
